# SDR CA150207002

- Difficulty date: January 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,127 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS2764829G
- Condition: Damaged
- Location: Ailerons
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED AILERONS STIFF. UPON FURTHER INSPECTION, MAINTENANCE FOUND UPPER BEARING REF IPC 27-11-07-06 ON LH FUSELAGE SECTOR TORQUE TUBE BEARING ASSY STIFF (METAL TO METAL CONTACT) REF IPC 27-11-07-01. MAINTENACE ALSO FOUND LH WING STUB AILERON FEEL UNIT CONTROL ROD CONNECTED TO THE TORQUE TUBE DAMAGED.
